# SDR DALA2021062903514

- Difficulty date: June 27, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 52,134 hours, 35,828 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Failed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL-CONE RELEASE SYSTEM. FAILED STEP 2.G.(5). CLAMP (ITEM 28) TO CONDUIT (ITEM 29) CLEARANCE WAS BELOW 0.5 IN. WITH LATCH LEVERS IN FULL OPEN POSITION. TASK CARD 5352-2001, FIG. 5, SHEET 4. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE ADJUSTED LOCK CABLE CLAMP TO BE WITHIN CLEARANCE LIMIT OF THE CONDUIT AS PER B717 AMM 53-52-01 STEP E(1)(J) FIG 504. (LP #1855352)
